Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hotboiii

I need help! please.

sad.gif Guys I don't want to stop taking accutane but I can't go #2 and im starting to get gas pains has anyone ever had this problem what can I do??

Share this post


Link to post
Share on other sites

First of all. Take a deep breath. Calm...calm. I can't say i've experienced what you have, but I have a solution. You need to go and drink something warm like coffee or tea. Then, you need to chase that down with about 3 glasses of water. I highly doubt you'll be taken off accutane because you have gas. What I think is that you're not hydrated well enough to eliminate. It's going to be ok. We're here.

Secondly, start eating things with high fibre such as bran cereal etc. Always drinking lots of water afterwards.

Good luck and I hope you feel better.

Share this post


Link to post
Share on other sites

I was just scared because Im not able to go im really constipated. I was worried and didn't know if it was normal. Thank so much I feel better about the situation and took my pill.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×